Search


 
Issue Title
 
Vol 3, No 2 (June 1994) Multiple periodic solutions of autonomous semilinear wave equations Abstract  FULL TEXT
Marco Degiovanni, Laura Olian Fannio
 
Vol 14, No 2 (December 1999) From the Schauder fixed-point theorem to the applied multivalued Nielsen theory Abstract  FULL TEXT
Jan Andres, Lech Górniewicz
 
101 - 102 of 102 Items << < 1 2 

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism